Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this special weather statement at Jul 28, 2012, 4:21 PM EDT for Pamlico County, North Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2012, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 28, 2012, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Newport/Morehead City, NC
County Pamlico County, NC
The radar
The Morehead City radar (KMHX), 29 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.4 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2134 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 866 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
473
WWUS82 KMHX 282021
SPSMHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
421 PM EDT SAT JUL 28 2012
NCZ093-094-282100-
CRAVEN-PAMLICO-
421 PM EDT SAT JUL 28 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS PAMLICO AND CRAVEN COUNTIES
THROUGH 500 PM EDT...
AT 420 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WHORTONSVILLE TO JANEIRO TO
GREAT LAKE...OR ALONG A LINE EXTENDING FROM 17 MILES WEST OF CEDAR
ISLAND TO 12 MILES NORTHEAST OF HAVELOCK TO 10 MILES WEST OF
HAVELOCK...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WHORTONSVILLE...NEUSE
FOREST......RIVERDALE...ARAPAHOE......MERRITT.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3484 7711 3497 7711 3505 7700 3500 7695
3502 7692 3506 7698 3512 7689 3528 7646
3520 7652 3517 7661 3517 7662 3515 7653
3510 7656 3500 7672 3499 7695 3498 7693
3493 7678 3491 7680 3481 7702
TIME...MOT...LOC 2020Z 235DEG 16KT 3508 7661 3506 7675
3489 7706
$$
26What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Jul 28, 4:06 PM EDT, 15 minutes earlier.
Area forecast discussion, Jul 28, 4:06 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 406 PM EDT SAT JUL 28 2012 .SYNOPSIS... ANOTHER WEAK FRONT WILL APPROACH FROM THE NORTHWEST TONIGHT AND WILL BECOME STATIONARY NEAR THE AREA THROUGH MONDAY. IT WILL THEN LIFT BACK NORTH AS A WARM FRONT TUESDAY. A TROF OF LOW PRESSURE WILL SET UP ACROSS THE MIDDLE OF THE STATE WEDNESDAY THROUGH FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 4 PM SAT...SVR TSTM WATCH 536 HAS BEEN ISSUED FOR ALL OF EASTERN NC THROUGH 10PM TONIGHT. LATEST SFC ANALYSIS CONTINUES TO DEPICT TROUGHING INLAND AND HIGH PRESSURE OFFSHORE. MODELS CONTINUE TO SHOW WEAK FRONTAL BOUNDARY APPROACHING EASTERN NC OVERNIGHT. SHOWERS SLOWLY BEGINNING TO DEVELOP THIS AFTERNOON ALONG DIFFERENTIAL HEATING BOUNDARIES. SPC CONTINUES TO OUTLOOK EASTERN NC INTO SLIGHT RISK OF SVR TSTMS FOR THIS AFTERNOON AND EVENING. BASED ON MESOMODELS...UNSTABLE ATMS...LINGERING BOUNDARIES AND SEABREEZE...EXPECT DECENT COVERAGE OF ACTIVITY WITH A FEW STRONG TO SVR TSTMS POSSIBLE...WITH BEST CHANCES LIKELY IN THE SOUTHERN CWA. OVERALL THINK PRIMARY THREATS WILL BE GUSTY WINDS AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH PWATS AROUND 2 INCHES...AND CANNOT RULE OUT THE HAIL THREAT WITH 500MB TEMPS AROUND -7C AND FZL 15KFT. OVERALL EXPECT ACTIVITY TO WANE WITH LOSS OF HEATING THIS EVENING...AND HAVE POPS TAPERING FROM W TO E OVERNIGHT. OVERNIGHT LOWS IN THE LOWER TO UPPER 70S. && .SHORT TERM /SUNDAY/... AS OF 3 PM SAT...OVERALL EXPECT A DAY FAIRLY SIMILAR TO SAT WITH LINGERING BOUNDARIES ACROSS EASTERN NC...AND UPPER TROUGH MOVING THE EAST COAST. SCT SHOWERS AND TSTMS AGAIN EXPECTED WITH GOOD INSTABILITY. ISOLATED STRONG TSTMS WILL BE POSSIBLE WITH GUSTY WINDS AND SMALL HAIL. LOW LEVEL THICKNESS VALUES AND 850MB TEMPS CONTINUE TO SUPPORT HIGHS IN THE UPPER 80S TO LOWER 90S. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... UNSETTLED WEATHER EXPECTED MUCH OF THE EXTENDED FCST PERIOD AS UPPER TROF PERSISTS OVER ERN US. TIMING OF REINFORCING SHORT WAVES EMBEDDED IN THE CYCLONIC FLOW WILL BE CRITICAL FOR TIMING OF PRECIP BUT MODEL GUIDANCE HAS SHOWN VERY LITTLE CONSISTENCY IN THAT REGARD. FOR NOW WILL FCST HIGH CHANCE POPS (THRU TUESDAY) TO COINCIDE WITH FAVORABLE DIURNAL CYCLE...SCALING DOWN TO SLIGHT/LOW CHANCE DURING THE CLIMATOLOGICALLY UNFAVORABLE OVERNIGHT AND EARLY MORNING TIME FRAMES. HOWEVER IT SHOULD BE NOTED THAT WIDESPREAD SHRA AND TSRA COULD OCCUR ALMOST ANY TIME A SHORT WAVE APPROACHES AND CROSSES REGION. ANY STRONG DIURNAL HEATING WILL ENHANCE INSTABILITY...WITH INTERACTIONS ALONG LINGERING INLAND THERMAL...OUTFLOW AND SEABREEZE BOUNDARIES LEADING TO A THREAT FOR STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAIN ON ANY GIVEN DAY. FOR LATE WEEK WILL LEAVE POPS AT SLIGHT/LOW CHANCE FOR NOW GIVEN THE UNCERTAINTY IN THE LONGER RANGE FCST. WITH DECREASED THICKNESS/THERMAL TROF...HIGH TEMPS WILL AVERAGE NEAR TO SLIGHTLY BLO NORMAL THRU MUCH OF NEXT WEEK. HIGH DEWPTS WILL RESULT IN LOWS MAINLY IN THE 70S...HIGHEST BEACHES WHERE WATER TEMPS NOW IN LOWER 80S. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... SHORT TERM /THROUGH SUNDAY/... AS OF 3 PM SAT...PREDOMINATE VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD OUTSIDE OF CONVECTION. SCATTERED SHOWERS AND TSTMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. WILL HANDLE WITH VCTS/CB FOR NOW GIVEN UNCERTAINTY OF TIMING/LOCATION. ACTIVITY SHOULD BEGIN TO WANE WITH LOSS OF HEATING THIS EVENING. BRIEF PATCHY FOG WILL BE POSSIBLE OVERNIGHT INTO EARLY SUN...WILL NOT INCLUDE IN TAFS AT THIS TIME DUE TO UNCERTAINTY. SCATTERED SHOWERS AND TSTMS EXPECTED AGAIN SUNDAY. LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... SCATTERED SHOWERS AND TSTMS POSSIBLE MUCH OF THE TIME WITH SOME BRIEF PDS OF REDUCED CIGS AND VSBYS. COULD ALSO HAVE LATE NIGHT/EARLY MORN FOG AND STRATUS WITH SATURATED LOW LVLS AND LIGHT WINDS. && .MARINE... SHORT TERM /THROUGH SUNDAY/... AS OF 3 PM SAT...LATEST OBS SHOW WSW/SW WINDS 10-15KT AND SEAS 2-4FT. OVERALL EXPECT THIS TO BE THE RULE THROUGH THE PERIOD WITH LITTLE TO NO CHANGE. GRADIENT WILL TIGHTEN SLIGHTLY THIS EVENING WITH WINDS INCREASING TO 10-20KT AND SEAS BUILDING TO 5FT ON THE OUTER WATERS SOUTH OF OREGON INLET. OTHERWISE STATUS QUO EXPECTED SUN WITH SW 10-15KT AND SEAS 2-4FT. LONG TERM/SUNDAY NIGHT THROUGH THURSDAY/... OFFSHORE HIGH PRESSURE AND INLAND TROUGH WILL LEAD TO SW WINDS AVERAGING 10 TO 20 KTS THRU MUCH OF THE FCST PERIOD. HIGHEST SPEEDS CNTRL AND SRN WTRS AND MAINLY DURING THE MORE FAVORABLE LATE AFTN/EVENING TIME FRAMES. SEAS COULD FLIRT WITH 5 FT FAR OUTER CNTRL/SRN WATERS AT TIMES...OTHERWISE MAINLY 2 TO 4 FEET THROUGH THE PERIOD. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...NONE. && SYNOPSIS...HSA/CQD NEAR TERM...CQD SHORT TERM...CQD LONG TERM...BTC/RF AVIATION...CQD/BTC/RF MARINE...CQD/BTC/RF
Hazardous weather outlook, Jul 28, 4:05 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 405 PM EDT SAT JUL 28 2012 NCZ029-044>047-079>081-090>094-292015- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 405 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 536 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HOT TEMPERATURES ARE EXPECTED THIS AFTERNOON. HEAT INDICES WILL RANGE FROM 100 TO 105. SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE THREAT WILL BE DAMAGING WIND GUSTS WITH HEAVY RAINFALL AND MARGINALLY SEVERE HAIL ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-103-104-292015- CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- 405 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 536 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING FOR ALL BEACHES... ...MODERATE RIP CURRENT RISK IN EFFECT SUNDAY FROM CAPE HATTERAS SOUTH... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. SEVERE THUNDERSTORM WATCH. HOT TEMPERATURES ARE EXPECTED THIS AFTERNOON. HEAT INDEX VALUES WILL RANGE FROM 100 TO 105. SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE THREAT WILL BE DAMAGING WIND GUSTS WITH HEAVY RAINFALL AND MARGINALLY SEVERE HAIL ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ098-292015- ONSLOW- 405 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 536 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. SEVERE THUNDERSTORM WATCH. HOT TEMPERATURES ARE EXPECTED THIS AFTERNOON. HEAT INDEX VALUES WILL RANGE FROM 100 TO 105. SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE THREAT WILL BE DAMAGING WIND GUSTS WITH HEAVY RAINFALL AND MARGINALLY SEVERE HAIL ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 4:11 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
411 PM EDT SAT JUL 28 2012
NCZ090-091-282115-
DUPLIN-LENOIR-
411 PM EDT SAT JUL 28 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS DUPLIN AND LENOIR COUNTIES
THROUGH 515 PM EDT...
AT 410 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS OVER
TEACHEY...OR ABOUT OVER WALLACE...AND ANOTHER NEAR KORNEGAY MOVING
EAST AT 10 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE KENANSVILLE...
TEACHEY...WALLACE...GREENEVERS...CHINQUAPIN.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HAZARDS INCLUDE...
AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING.
HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING.
SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. MANY LIGHTNING
STRIKES WILL OCCUR WELL AHEAD OF THE HEAVY RAIN AND GUSTY WINDS. IF
YOU CANNOT SEEK SHELTER INDOORS TAKE COVER IN A VEHICLE.
&&
LAT...LON 3521 7772 3502 7770 3500 7773 3498 7769
3480 7767 3475 7769 3472 7768 3471 7799
3473 7802 3472 7803 3472 7812 3487 7814
TIME...MOT...LOC 2010Z 264DEG 9KT 3479 7802
11Special weather statement, Jul 28, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
421 PM EDT SAT JUL 28 2012
NCZ093-094-282100-
CRAVEN-PAMLICO-
421 PM EDT SAT JUL 28 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS PAMLICO AND CRAVEN COUNTIES
THROUGH 500 PM EDT...
AT 420 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WHORTONSVILLE TO JANEIRO TO
GREAT LAKE...OR ALONG A LINE EXTENDING FROM 17 MILES WEST OF CEDAR
ISLAND TO 12 MILES NORTHEAST OF HAVELOCK TO 10 MILES WEST OF
HAVELOCK...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WHORTONSVILLE...NEUSE
FOREST......RIVERDALE...ARAPAHOE......MERRITT.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3484 7711 3497 7711 3505 7700 3500 7695
3502 7692 3506 7698 3512 7689 3528 7646
3520 7652 3517 7661 3517 7662 3515 7653
3510 7656 3500 7672 3499 7695 3498 7693
3493 7678 3491 7680 3481 7702
TIME...MOT...LOC 2020Z 235DEG 16KT 3508 7661 3506 7675
3489 7706
26The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:08 PM EDT | Special Weather Statement | MHX | Greene | 52 min |
| Jul 27, 8:40 PM EDT | Special Weather Statement | MHX | Pitt | 50 min |
| Jul 27, 8:44 PM EDT | Special Weather Statement | MHX | Lenoir | 61 min |
| Jul 27, 9:20 PM EDT | Special Weather Statement | MHX | Beaufort, Washington | 55 min |
| Jul 27, 9:29 PM EDT | Special Weather Statement | MHX | Pitt | 61 min |
| Jul 27, 10:04 PM EDT | Special Weather Statement | MHX | Currituck | 56 min |
| Jul 27, 10:07 PM EDT | Special Marine Warning | MHX | 53 min | |
| Jul 27, 10:39 PM EDT | Special Weather Statement | MHX | Beaufort, Martin, Pitt | 51 min |
| Jul 27, 11:00 PM EDT | Special Marine Warning | MHX | 60 min | |
| Jul 28, 4:11 PM EDT | Special Weather Statement | MHX | Duplin | 64 min |
| Jul 28, 5:00 PM EDT | Special Weather Statement | MHX | Jones | 60 min |
| Jul 28, 5:50 PM EDT | Severe Thunderstorm Warning | MHX | Jones, Onslow | 40 min |
| Jul 28, 6:01 PM EDT | Special Weather Statement | MHX | Onslow | 59 min |
| Jul 28, 6:05 PM EDT | Special Weather Statement | MHX | Craven, Pamlico | 55 min |
| Jul 28, 6:46 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven, Jones, Onslow | 44 min |
| Jul 28, 7:05 PM EDT | Special Weather Statement | MHX | Onslow | 40 min |
| Jul 28, 7:07 PM EDT | Special Marine Warning | MHX | 38 min | |
| Jul 28, 7:27 PM EDT | Special Marine Warning | MHX | 48 min | |
| Jul 28, 7:27 PM EDT | Special Weather Statement | MHX | Carteret | 48 min |
| Jul 28, 7:32 PM EDT | Special Weather Statement | MHX | Carteret | 43 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.